# SDR A6WA202208098266

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seal
- Part number: NPA
- Part serial: NSA
- Condition: Gouged
- Location: Service Door Sur
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SEAL SURROUND FOR THE SERVICE DOOR HAS SEVERAL GOUGES ****AIRCRAFT REMOVED FROM SERVICE ****  INSTALLED NEW MID UPPER AND UPPER FWD SERVICE DOOR SURROUND IAW CRJ200 SRM 51-42-06 AND DWG 601R38340 REV B
